Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tobias

How impairing is it to the first layer?

Recommended Posts

I know this is a sort of weird question not to understand but to answer, how impairing is accutane to the first layer of skin-epidermis's healing process?

Like, have there been any studies or similar that show red marks, scars, other sorts of marks, subcutaneous lumps, etc are more likely to be left behind from pimples, cysts, small wounds/cuts etc in the epidermis layer of the skin?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×